Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a consumer concerning her 12 year old daughter with a history of seizures and heart arrhythmias, who on 25-JAN-2007 was vaccinated with a first dose of Gardasil. On 27-APRIL-2007 the patient was vaccinated with a second dose of Gardasil. Concomitant therapy included LAMICTAL, vitamins (unspecified) and KEPPRA. Subsequently, the patient began to have seizures, developed a rash on her arm, and was complaining about headaches. On 22-JUN-2007 the patient experienced a heart arrhythmia and was hospitalized. Due to the arrhythmia the patient was placed on life support and died on 29-JUN-2007. The patient''s mother reported that the patient had an electrocardiogram (EKG) about 5 years ago to test for prolonged QT syndrome. The test came back normal. It was reported that at that time the patient was in and out of the emergency room due to having seizures periodically. The patient had been seeing a neurologist and had not had any seizures for about two years until she received the second dose of Gardasil. The patient''s mother reported after her daughter''s death and burial she had received copies of her daughter''s medical records. Throughout the reports it showed that for the past five years the patient had prolonged QT syndrome, and proguda syndrome "which causes seizures and heart arrythmias." The patient''s cause of death was prolonged QT syndrome, brain death, and proguda syndrome. No product quality complaint was involved. The seizures, rash, headaches, heart arrythmias, prolonged QT syndrome, brain death, and proguda syndrome were considered to be other important medical events. Additional information is not available.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166